# SDR IPXA2016100809084

- Difficulty date: September 16, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: 84
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C. RCB LOWER FWD CLOSE-OUT CRACKED AT X=18RCB.  REPAIRED IAW SRM 53-20-53 REPAIR 1 FIG. 201. (MAJOR)
